# SDR DALA2024050604933

- Difficulty date: May 2, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 69,750 hours, 30,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 S22r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0323574) HOLE WITH CRACK INDICATION. HOLE IS LOCATED JUST BELOW STR 22R JUST FWD OF STA 540. ENSURE ALL 617540-14 REV. ORIG. PRI "0", "1" INSTRUCTIONAL STEPS ARE COMPLETED AND MATCHED FINAL - STA. 540 BULKHEAD CHORD / LOWER RH SPLICE REPAIR CRACK INDICATION 617540-14 REV. ORIG. SECTION I PERMANENT REPAIR.
